# SDR ASAA0480323

- Difficulty date: April 21, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 59367813
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND FORWARD HINGE ARM OF LEFT INBOARD FLAP, OUTBOARD HINGE IS DINGED.  REMOVED DAMAGE THEN PEENED, TREATED AND PRIMED AREA PER EA 5740-01389.  (M)
